# SDR RAIA201512070001

- Difficulty date: December 7, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500830
- Aircraft time: 28,369 hours, 26,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EMERGENCY LIGHT INOPERATIVE.  R & R LT WING EMERGENCY LIGHT. OPS CHECK GOOD.
